Vol. 55, No. 4, pp. 451-456 (1998)
On the Pathwise Uniqueness of Solutions of Stochastic Differential Equations
C. SonocUniversitatea de Vest, Department of Mathematics,
Bd. V. Pârvan 4, Timisoara 1900 - ROMANIA
Abstract: A sufficient condition for uniqueness of solutions of ordinary differential equations is generalized to the setting of stochastic differential equations driven by brownian motion. The result extends the classical theorem of Ito and is consistent with respect to more recent pathwise uniqueness results.
Keywords: Stochastic differential equation; pathwise uniqueness.
Classification (MSC2000): 60H10
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.